MAUDE Adverse Event Report: SURE-T PARADIGM; UNO CONTACT DETACH G29 80/6 PCC MIMX

SURE-T PARADIGM; UNO CONTACT DETACH G29 80/6 PCC MIMX
Model Number MMT-866
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in china.On (b)(6) 2022, the patient's mother reported that the quick release can be turned and disconnected without holding the two sides.Therefore, the patient's blood glucose level was 23 mmol/l and the patient's mother immediately corrects it by replacing the line and implant the site.No further information was available.

Brand Name
SURE-T PARADIGM
Common Device Name
UNO CONTACT DETACH G29 80/6 PCC MIMX
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key15985117
Report Number3003442380-2022-01171
Device Sequence Number6089438
Product Code FPA
UDI-Device Identifier05705244006058
UDI-Public05705244006058
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/01/2023
Device Model NumberMMT-866
Device Lot Number5334962
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2022
Initial Report FDA Received Date12/15/2022
Patient Sequence Number1
Patient SexUnknown